# SDR QXEA0201337

- Difficulty date: September 2, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 41,292 hours, 50,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- EVACUATION LIGHTS ON SEATS 12,13, AND 14AB ARE INOPERATIVE. REMOVED AND REPLACED EVACUATION BATTERY PACK. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
